# SDR UALA2009082502645

- Difficulty date: August 25, 2009
- Submitted: August 26, 2009
- Operation: Air carrier
- Aircraft: N122UA
- Make and model: Boeing 747422
- Aircraft serial: 29168
- Aircraft time: 41,865 hours, 5,034 cycles
- Engine: Pwa PW4056
- System (JASC): 3397 · Light System Wiring
- Part: Cable
- Part number: 794640
- Condition: Contaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLOOR EMERGENCY LIGHTS INOP FROM GALLEY LT BULKHEAD BACK TO ROW 53.  FOUND FLUID UNDER FLOOR MAT IN LT GALLEY AREA.  CLEANED AND DRIED CABLES, RESECURED AND OPS TEST NORMAL.
